# SDR AALA202311060701

- Difficulty date: November 1, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 76,533 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE IN AFT GALLEY AREA LOCATED BETWEEN FR 69 AND FR 70, AND AT STR 23R. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
